# SDR DALA2025061104456

- Difficulty date: June 9, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9572, CORROSION ON RH OUTB SEAT TRACK (X-56) ON STA Y465 TO STA 484 AT PAX CABIN. WITH AN ORIGINAL THICKNES; ON CROWN= 0.115"; BOTTOM= 0.100"; AND MINIMUM REMAINING THICKNESS ON CROWN= 0.080" BOTTOM= 0.055. CORRECTIVE ACTION: RH OUTB SEAT TRACK (X-56) ON STA Y465 TO STA 484 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-20-52-2R PROCEDURE 1 REPAIR 1. (LP 1014828)
